# SDR AALA201811089011

- Difficulty date: November 1, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Slat
- Part time: 76,091 hours, 25,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT TRAILING EDGE WEDGE UPPER AND LOWER SURFACES WERE DELAMINATED.  REPLACED THE SLAT IAW TC 19L51027001.
